document.getElementById('index-articles-list').innerHTML = `
  • Solving Allen-Cahn equations with periodic and nonperiodic boundary conditions using mimetic finite-difference operators
    基于拟共形不变度量的极小图的狄利克雷问题

    Saulo Orizaga,Gilberto González-Parra,Logan Forman et al.

    Applied mathematics and computation. 2025 Jan 1:484:128993. DOI:10.1016/j.amc.2024.128993

  • Stability analysis and optimal control of a fractional-order generalized SEIR model for the COVID-19 pandemic

    Conghui Xu,Yongguang Yu,Guojian Ren et al.

    Applied mathematics and computation. 2023 Jun 27:128210. DOI:10.1016/j.amc.2023.128210

  • Exploring epidemic voluntary vaccinating behavior based on information-driven decisions and benefit-cost analysis

    Chao Zuo,Yuting Ling,Fenping Zhu et al.

    Applied mathematics and computation. 2023 Jun 15:447:127905. DOI:10.1016/j.amc.2023.127905

  • Modelling HIV/AIDS and monkeypox co-infection
    HIV/AIDS与猴痘共感染的建模研究

    C P Bhunu,S Mushayabasa,J M Hyman

    Applied mathematics and computation. 2012 May 15;218(18):9504-9518. DOI:10.1016/j.amc.2012.03.042

  • Investigating the trade-off between self-quarantine and forced quarantine provisions to control an epidemic: An evolutionary approach
    探究针对控制流行病的自愿隔离与强制隔离规定的权衡问题:一种进化方法

    Md Mamun-Ur-Rashid Khan,Md Rajib Arefin,Jun Tanimoto

    Applied mathematics and computation. 2022 Nov 1:432:127365. DOI:10.1016/j.amc.2022.127365

  • `; document.getElementById('index-articles-more').href = `https://i.iikx.com/journal/0096-3003.html`; document.getElementById('index-articles-more').innerHTML='更多内容'; document.getElementById('index-articles-more').style="float:right;background:var(--primary-color);color:#fff;font-size:13px;border-radius:5px;padding:0px 10px;margin-right:5px;line-height:1.7"; document.getElementsByClassName('index-artcles')[0].style.display = 'block'; document.getElementById('showJournalIndexUrl').style.display = 'block'; document.querySelector('#showJournalIndexUrl a').href = `https://i.iikx.com/journal/0096-3003.html`;